# SDR 20001229AP002

- Difficulty date: January 13, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431
- Part serial: 05799
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

JAN - FLT 3683 - AFTER LANDING ON TAXI, CARGO SMOKE LIGHT CAME ON.  CREW DISCHARGED CARGO FIRE BOTTLES.  AREA CHECKED, NO SIGNS OF FIRE OR SMOKE.  REMOVED AND REPLACED BOTH SMOKE DETECTORS IN CARGO AREA.  OPS CHECK GOOD.  (M)
